Generalized Hyers-Ulam-Rassias stability for a general additive functional equation in quasi-$\beta$-normed spaces
Bull. Korean Math. Soc. 2013 Vol. 50, No. 6, 2061-2070
Printed November 1, 2013
Fridoun Moradlou and Themistocles M. Rassias
Sahand University of Technology, National Technical University of Athens
Abstract : In this paper, we investigate the generalized Hyers占Ulam--Rassias stability of the following additive functional equation \[ 2\sum_{j =1}^{n}f\Big( \frac{x_{j}}{2} + \sum_{i =1 , i\neq j}^{n}x_{i}\Big)+ \sum_{j =1}^{n}f(x_{j}) = 2n f\big(\sum_{j =1}^{n}x_{j}\big), \] in quasi-$\beta$-normed spaces.
Keywords : generalized Hyers-Ulam stability, contractively subadditive, expansively superadditive, quasi-$\beta$-normed space, $(\beta,p)$-Banach space
MSC numbers : Primary 39B72, 39B82, 46B03, 47Jxx
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd